MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number VPR-GW-FT18
Medical Device Problem Codes Detachment Of Device Component (1104); Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.(b)(4).
 
Event or Problem Description
During a peripheral atherectomy procedure using a csi orbital atherectomy device (oad), the tip of the guide wire became detached.The target lesion was located in the superficial femoral artery and was treated using the oad.A non-csi filtration device was being utilized with a non-csi sheath.Upon completion of the procedure when attempting to remove the filter, the tip of the guide wire became detached.The wire fragment remained within the sheath and all device components were removed from the patient.The patient was in stable condition following the procedure.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key7562233
Report Number3004742232-2018-00146
Device Sequence Number1200956
Product Code MCW
UDI-Device Identifier10852528005329
UDI-Public(01)10852528005329(17)190831(10)203171
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K151260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date08/31/2019
Device Model NumberVPR-GW-FT18
Device Catalogue NumberVPR-GW-FT18
Device Lot Number203171
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1